# SDR 98ZZZX2357

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HK
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 1250419K200
- Condition: Cracked
- Location: Blade Cutout
- Part time: 4,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE PROP SPINNER WAS FOUND CRACKED IN THREE PLACES.  THE CRACKS WERE IN THE CENTER OF EACH BLADE CUT-OUT.  NO OTHER DAMAGE WAS FOUND.  THE PROBLEM MAY HAVE BEEN CAUSED FROM PUSHING ON THE SPINNER DURING GROUND HANDLING.
